# SDR UIEA2019123096161

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,182 hours, 15,879 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED EICAS MESSAGE AFTER ENGINE START.  ACCOMPLISHED AIR SUPPLY BITE PROCEDURES IAW FIM 36-26 FT 102B.  FOUND FAULT TO LRU FAV. OPENED NR 2 ENG AND DISCOVERED LOSE WIRE CONNECTION ON CENTER TERMINAL.  SECURED THE WIRE IAW AMM 36-11-16.  RAN NR 2 ENG, OPS CHECKED NORMAL, NO FAULTS.
